# SDR DALA2025072405578

- Difficulty date: July 20, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 23,784 hours, 4,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRC 200-026. MTC TASK - DURING OPS CHECK OF EMERGENCY LIGHTING, FOUND DR2L EXTERIOR EMERGENCY LIGHT(151WL21) NOT ILLUMINATED. DR2L EVACUATION AREA LIGHT UNIT FIN: 151WL21 REMOVED AND REPLACED IAW AMM A350-A-52-12-73. INSTALLATION TEST CARRIED OUT AS PER AMM A350-52-12-73-A4001-720A-A. FOUND SATISFACTORY. (LP# 1096225)
